A parallel algorithm for the eigenvalues and eigenvectors of a general complex matrix.
Numerische Mathematik, Tome 58 (1990) no. 5, pp. 779-806
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
sequential norm-reducing algorithms, parallel Jacobi-like algorithm, eigenvalues, complex matrix, quadratic convergence, asymptotic convergence rate, Numerical experiments, random matrices
@article{NUMA_1990__58_5_133530,
author = {Gautam M. Shroff},
title = {A parallel algorithm for the eigenvalues and eigenvectors of a general complex matrix.},
journal = {Numerische Mathematik},
pages = {779--806},
year = {1990},
volume = {58},
number = {5},
zbl = {0699.65026},
url = {http://geodesic.mathdoc.fr/item/NUMA_1990__58_5_133530/}
}
Gautam M. Shroff. A parallel algorithm for the eigenvalues and eigenvectors of a general complex matrix.. Numerische Mathematik, Tome 58 (1990) no. 5, pp. 779-806. http://geodesic.mathdoc.fr/item/NUMA_1990__58_5_133530/